# SDR CALA2025090408447

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,999 hours, 25,636 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4L DOOR SLIDE REMOVED TO FOM REF AMM 26-66-01. INSTALLED L4 DOOR SLIDE REF AMM 25-66-01/401 C/W IDT FOR SLIDE INSTALLATION AND SAFETY PIN REMOVED AND STOWED 4L
